Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem $ {\rm mod}\ 2$


Author: William A. Veech
Journal: Trans. Amer. Math. Soc. 140 (1969), 1-33
MSC: Primary 10.30; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0240056-X
MathSciNet review: 0240056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30, 28.00

Retrieve articles in all journals with MSC: 10.30, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240056-X
Article copyright: © Copyright 1969 American Mathematical Society